MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLM920060
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, via a healthcare professional, that a galaxy g3 mini 2mm x 3cm (glm920030/ 1832511s), galaxy g3 mini 2mm x 6cm (glm920060/ 1832524s), and a galaxy g3 mini 1.5mm x 3cm (glm915030/ 1612501s) were used for an endovascular embolization procedure.During the procedure, the user reported zipping difficulty & impeded in microcatheter.The event was reported as such, ¿zipping difficulty & impeded in microcatheter.It was reported that during procedure, coil microcatheter was in place, then delivered coil.During process of delivering the coil, coil microcatheter (other brand) migrated out of the aneurysm.The doctor only retracted the coil alone for adjustment, but the coil could not be retracted to the introducer sheath.The doctor removed the coil and switched a second coil, the second coil was impeded in the proximal end of the coil microcatheter and could not advance any more.The doctor only retracted the second coil alone, but it also could not be retracted to the introducer sheath.The doctor removed the second coil and coil microcatheter, then switched a second coil microcatheter (other brand) to deliver a third coil.The third coil was packed and detached in the target location.The doctor delivered the fourth coil, but it was impeded in the proximal end of the second coil microcatheter and could not advance any more.The doctor removed the second coil microcatheter and the fourth coil from patient.The doctor gave up implanting another coil.After releasing the stent, procedure was completed.The surgery was prolonged about 15 minutes.¿ no patient harm was reported.Additional event information received on 28-apr-2026 indicated that there was no allegation of patient injury due to an alleged product issue.The microcatheter was from a competitor¿s brand.Other devices were successfully used with the microcatheter prior to or after the encountered resistance.The target vessel was the c6 segment of the internal carotid artery.The c4 segment of the internal carotid artery was more tortuous.The device did not appear damaged at any time.There was a continuous flush maintained.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during device advancement.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key25158974
Report Number3008114965-2026-00683
Device Sequence Number21195517
Product Code KRD
UDI-Device Identifier10886704080312
UDI-Public(01)10886704080312(17)280630(10)1832524S
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLM920060
Device Lot Number1832524S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown